# SDR AALA201712189044

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 65,514 hours, 24,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ACCUMULATOR FOR L2 DOOR HAD LOW PRESSURE.  SERVICED EMERGENCY ACCUMULATOR FOR L2 DOOR TO 1600PSI AMBIENT TEMP 24 DEGREES FARENHEIT PER AMM TASK 52-10-00-614-001.
